# SDR SIMA20250126004

- Difficulty date: January 26, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N766JM
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000305
- Aircraft time: 24,582 hours, 21,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005: AFT GALLEY R/H SHEAR PANEL HAS CORROSION BETWEEN FR 87/88. (LEVEL 2 CORROSION). RAR R/H AFT GALLEY SHEAR PANEL BETWEEN FR-87/88 IAW EMB 170 SRM 51-40-08
